# SDR UIEA2018101102233

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,039 hours, 16,702 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT TWICE ON TAXI IN STARTED AND STAYED RUNNING ON THIRD ATTEMPT. PERFORMED BITE CHECK NO CURRENT FAULTS NOTED REF AMM 49-11-00, OPS NORMAL.
